MathSciNet Relay Station
MathSciNet bibliographic data
MR402459 46A40 (46B05)
Lacey, E.; Wojtaszczyk, P. Nonatomic Banach lattices can have $l_1$ as a dual space. Proc. Amer. Math. Soc. 57 (1976), no. 1, 79–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement